Alert archive / California / Wind Advisories in 2010
Wind Advisory 11, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Dec 4, 2010, 1:45 PM PST for 8 counties in California. It took effect at Dec 5, 2010, 2:00 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2010, 1:45 PM PST (21:45 UTC)
- In effect from
- Dec 5, 2010, 2:00 PM PST
- Expired
- Dec 5, 2010, 8:13 PM PST
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 28 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS76 KMTR 042145 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 145 PM PST SAT DEC 4 2010 ...STRONG WINDS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO EARLY MONDAY MORNING... .A LOW PRESSURE TROUGH WILL MOVE ACROSS THE SAN FRANCISCO BAY AND MONTEREY BAY AREAS ON SUNDAY CAUSING SOUTHERLY WINDS TO INCREASE...ESPECIALLY ALONG THE COAST AND IN THE COASTAL HILLS. THE MAIN AXIS OF THE TROUGH WILL CROSS SAN FRANCISCO VERY EARLY MONDAY MORNING WHEN THE WIND IS EXPECTED TO BE THE STRONGEST. FOLLOWING THE TROUGH THE WINDS WILL SUBSIDE BUT REMAIN FROM THE SOUTH. CAZ006-505-509-512-517-528>530-050515- /O.NEW.KMTR.WI.Y.0011.101205T2200Z-101206T1300Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 145 PM PST SAT DEC 4 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST MONDAY FOR AREAS BELOW 2500 FEET... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST MONDAY FOR AREAS BELOW 2500 FEET. * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: THE WINDS WILL INCREASE AND VEER TO THE SOUTH SUNDAY AFTERNOON. THE STRONG WINDS WILL CONTINUE THROUGH EARLY MONDAY MORNING. * LOCATIONS INCLUDE: AREAS ALONG THE COAST AND IN THE COASTAL HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN EXPECT STRONG WINDS. * IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT ITEM CAN BE BLOWN INTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
153 WWUS76 KMTR 050521 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 921 PM PST SAT DEC 4 2010 ...STRONG WINDS WILL DEVELOP SUNDAY AFTERNOON AND SUNDAY NIGHT... .A LOW PRESSURE TROUGH WILL APPROACH THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA ON SUNDAY. SOUTHERLY WINDS WILL INCREASE AS THE TROUGH APPROACHES. WINDS WILL BE STRONGEST ALONG THE COAST AND IN THE COASTAL HILLS FROM LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. THE AXIS OF THE TROUGH WILL CROSS SAN FRANCISCO VERY EARLY MONDAY MORNING. WINDS WILL GRADUALLY SUBSIDE AFTER PASSAGE OF THE TROUGH. CAZ006-505-509-512-517-528>530-051800- /O.CON.KMTR.WI.Y.0011.101205T2200Z-101206T1300Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 921 PM PST SAT DEC 4 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST MONDAY FOR COASTAL AREAS OF THE SAN FRANCISCO AND MONTEREY BAY AREAS...AS WELL AS THE SANTA CRUZ MOUNTAINS AND SANTA LUCIA MOUNTAINS. * WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL INCREASE SUNDAY AFTERNOON. STRONGEST WINDS WILL BE LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. WINDS WILL GRADUALLY DECREASE LATE SUNDAY NIGHT AND MONDAY MORNING. * LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN EXPECT STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY. * IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT ITEM CAN BE BLOWN INTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
830 WWUS76 KMTR 051148 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 348 AM PST SUN DEC 5 2010 ...STRONG WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT... .A LOW PRESSURE TROUGH WILL APPROACH THE SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA TODAY. SOUTHERLY WINDS WILL INCREASE AS THE TROUGH APPROACHES. WINDS WILL BE STRONGEST ALONG THE COAST AND IN THE COASTAL HILLS FROM LATE THIS AFTERNOON THROUGH SUNDAY NIGHT. THE AXIS OF THE TROUGH WILL CROSS SAN FRANCISCO VERY EARLY MONDAY MORNING. WINDS WILL GRADUALLY SUBSIDE AFTER PASSAGE OF THE TROUGH. CAZ006-505-509-512-517-528>530-060000- /O.CON.KMTR.WI.Y.0011.101205T2200Z-101206T1300Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 348 AM PST SUN DEC 5 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PST MONDAY FOR COASTAL AREAS OF THE SAN FRANCISCO AND MONTEREY BAY REGION...AS WELL AS THE SANTA CRUZ AND SANTA LUCIA MOUNTAINS. * WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL INCREASE SUNDAY AFTERNOON. STRONGEST WINDS WILL BE LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. WINDS WILL GRADUALLY DECREASE BY EARLY MONDAY MORNING. * LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN EXPECT STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY. * IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT ITEM CAN BE BLOWN INTO ROADWAYS. PERSONS MAY LOSE ELECTRICITY DUE TO DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KMTR 052351 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 351 PM PST SUN DEC 5 2010 ...LOCALLY STRONG WINDS WILL CONTINUE THROUGH TONIGHT... .A PACIFIC WEATHER SYSTEM WAS APPROACHING THE CALIFORNIA COAST ON SUNDAY AFTERNOON AND SOUTHEAST WINDS WERE BEGINNING TO INCREASE...MAINLY NEAR THE COAST AND IN THE HILLS. BY 3 PM PST...WIND GUSTS UP TO 30 WERE BEING REPORTED NEAR THE OCEAN...IN THE HILLS...AND IN THE NORTHERN SALINAS VALLEY. EXPECT WINDS TO CONTINUE TO INCREASE IN THESE AREAS THROUGH THE EARLY EVENING HOURS AS A STRONG FRONT APPROACHES. SOUTHERLY WINDS WILL GUST AS HIGH AS 40 TO 50 MPH THIS EVENING. WINDS WILL GRADUALLY TAPER OFF AFTER MIDNIGHT. CAZ006-505-509-512-517-528>530-061300- /O.CON.KMTR.WI.Y.0011.000000T0000Z-101206T1300Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 351 PM PST SUN DEC 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY FOR COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA...THE SANTA CRUZ AND SANTA LUCIA MOUNTAINS...AND THE NORTHERN SALINAS VALLEY. * WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH GUSTS UP TO 45 MPH. * TIMING: STRONGEST WINDS WILL BE LATE SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL GRADUALLY DECREASE AFTER MIDNIGHT SUNDAY NIGHT. * LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN EXPECT STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY. * IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT ITEM CAN BE BLOWN INTO ROADWAYS. PERSONS MAY LOSE ELECTRICITY DUE TO DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DYKEMA
999 WWUS76 KMTR 060051 NPWMTR URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 451 PM PST SUN DEC 5 2010 ...LOCALLY STRONG WINDS WILL CONTINUE THROUGH TONIGHT... .A PACIFIC WEATHER SYSTEM WAS APPROACHING THE CALIFORNIA COAST ON SUNDAY AFTERNOON AND SOUTHEAST WINDS WERE BEGINNING TO INCREASE...MAINLY NEAR THE COAST AND IN THE HILLS. BY 3 PM PST...WIND GUSTS UP TO 30 WERE BEING REPORTED NEAR THE OCEAN...IN THE HILLS...AND IN THE NORTHERN SALINAS VALLEY. EXPECT WINDS TO CONTINUE TO INCREASE IN THESE AREAS THROUGH THE EARLY EVENING HOURS AS A STRONG FRONT APPROACHES. SOUTHERLY WINDS WILL GUST AS HIGH AS 40 TO 50 MPH THIS EVENING. WINDS WILL GRADUALLY TAPER OFF AFTER MIDNIGHT. CAZ006-505-509-512-517-528>530-061300- /O.CON.KMTR.WI.Y.0011.000000T0000Z-101206T1300Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 451 PM PST SUN DEC 5 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY FOR COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA...THE SANTA CRUZ AND SANTA LUCIA MOUNTAINS...AND THE NORTHERN SALINAS VALLEY. * WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH GUSTS UP TO 45 MPH. * TIMING: STRONGEST WINDS WILL BE LATE SUNDAY AFTERNOON THROUGH SUNDAY EVENING. WINDS WILL GRADUALLY DECREASE AFTER MIDNIGHT SUNDAY NIGHT. * LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN EXPECT STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY. * IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT ITEM CAN BE BLOWN INTO ROADWAYS. PERSONS MAY LOSE ELECTRICITY DUE TO DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DYKEMA
346 WWUS76 KMTR 060413 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 813 PM PST SUN DEC 5 2010 CAZ006-505-509-512-517-528>530-060515- /O.CAN.KMTR.WI.Y.0011.000000T0000Z-101206T1300Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 813 PM PST SUN DEC 5 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE WIND ADVISORY. BY 8 PM PST...SOUTHERLY WINDS HAD SUBSIDED ACROSS THE REGION AFTER A COLD FRONT PASSED INLAND. LOCAL WIND GUSTS OF UP TO 30 MPH ARE STILL POSSIBLE THIS EVENING...BUT THE TREND WILL BE FOR DECREASING WINDS THROUGH THE NIGHT. $$ DYKEMA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Dec 4, 9:40 AM PST, 4 hours 5 minutes earlier.
Area forecast discussion, Dec 4, 9:40 AM PST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
940 AM PST SAT DEC 4 2010
.DISCUSSION...AS OF 9:00 AM PST SATURDAY...LIGHT SHOWERS HAVE
ENTERED THE AREA THIS MORNING PRODUCING RAINFALL AMOUNTS OF LESS
THAN 0.20 INCH. THIS FIRST BAND OF SHOWERS IS ASSOCIATED WITH
MOIST DIFFLUENT FLOW ALOFT AHEAD OF A LOW PRESSURE TROUGH CENTERED
ABOUT 750 MILES WEST OF SAN FRANCISCO. ADDITIONAL SHOWER ACTIVITY
WILL BE POSSIBLE THROUGH THE DAY AS THE TROUGH CONTINUES TO DROP
SOUTHWARD KEEPING MOIST DIFFLUENT FLOW OVERHEAD. RAINFALL AMOUNTS
WILL REMAIN ON THE LIGHT SIDE. THE FORECAST HAS BEEN UPDATE TO
INCREASE THE SHOWER ACTIVITY MAINLY FOR THIS MORNING.
&&
.PREVIOUS DISCUSSION 0320...AS OF 3:20 AM PST SATURDAY...THE BIGGER
STORY CONTINUES TO BE FOR SUNDAY AS THE MAIN TROF ALOFT OFF TO THE
WEST WILL APPROACH THE CWA WHILE A SURFACE OCCLUDED/COLD FRONT ALSO
HEADS TO THE COAST. THESE WILL COMBINE WITH PW VALUES NEAR AN INCH...
STRONG WINDS OF NEARLY 50 KT AT 925 MB...35-45 KT OF ISENTROPIC
FLOW...AND GOOD PVA TO BRING AN ACTIVE SUNDAY AFTERNOON/NIGHT TO
ALMOST THE ENTIRE CWA. CNRFC AND HPC BOTH SHOW LOCAL AREAS EXCEEDING
1" FROM THIS STRONGER SHOT WITH WIDESPREAD 1/3-2/3" AMOUNTS FORECAST.
SIMILAR TO LAST NIGHT...WIND FORECAST REMAIN IMPRESSIVE AND STRONGLY
SUGGEST A COASTAL JET SETUP. 925 MB SPEEDS ARE PEGGED TO NEARLY 50 KT
SATURDAY AFTERNOON/EVENING NEAR THE COAST SO A WIND ADVISORY REMAINS
A GOOD POSSIBILITY. WIND GUST VALUES WERE PUSHED UP TO JUST UNDER
ADVISORY LEVELS. WILL LET DAY CREW LOOK AT THE LATEST GUIDANCE
INCLUDING THAT FROM THE HIGH RESOLUTION MODEL TO SEE IF AN ADVISORY
IS NEEDED. FINALLY...WITH PLENTY OF SHEAR IN PLACE AND LIFTED VALUES
IN THE NEGATIVE CATEGORY STILL HAVE CONCERN FOR WATERSPOUTS FOR
SUNDAY AFTERNOON AND EVENING. PERSONS PLANNING ON BEING OUT ON THE
WATER SUNDAY SHOULD MONITOR THE UPDATED FORECASTS VERY CLOSELY.
RAIN WILL GENERALLY END SUNDAY NIGHT AS THE TROF MOVES WELL OFF TO
THE EAST. BEHIND THIS...A ZONAL PATTERN WILL SET UP AND
MULTIPLE SYSTEMS WILL MOVE TO WEST COST FOR THE REMAINDER OF
THE WORK WEEK. ALTHOUGH THE BULK OF THE MOISTURE WILL STAY TO
THE NORTH...ENOUGH MOISTURE AND ENERGY IS EXPECTED TO BE FAR
ENOUGH SOUTH TO BRING MORE RAIN TO OUR AREA. WOULD EXPECT HEAVIER
AMOUNTS THE FURTHER NORTH YOU GO WITH ANOTHER 1/3" POSSIBLE FROM SF
BAY NORTHWARD AND LESS TO THE SOUTH. WEAK RIDGING WILL HELP TO PUSH
THE STORM TRACK FURTHER NORTH BY NEXT WEEKEND.
&&
.AVIATION...AS OF 9:30 AM PST SATURDAY...VFR WILL PREVAIL THIS
AFTERNOON AS THE PATTERN BRINGS PERSISTENT SOUTHEASTERLY WINDS AND
MOISTURE OVER THE AREA. EXPECT A LOWERING TREND FOR CIGS DURING
THE AFTERNOON AND LIGHT RAIN DEVELOPING...BUT CHANGING BACK TO
SHOWERY CONDITIONS FOR THE EVENING HOURS. MVFR CIGS EXPECTED FOR THE
EVENING AND OVERNIGHT HOURS.
VICINITY OF KSFO...CLOUDS WILL GRADUALLY LOWER WITH LIGHT RAIN
DEVELOPING THIS AFTERNOON.
KSFO BRIDGE APPROACH...SAME AS KSFO.
MONTEREY BAY AREA TERMINALS...VFR THROUGH THE AFTERNOON. LIGHT RAIN
WILL DEVELOP LATER THIS AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...ALL WATERS 10-60 NM.
...SCA...0-10 NM NORTH OF PT REYES.
...SCA...0-10 NM SOUTH OF PT PINOS.
&&
PUBLIC FORECAST: EVANS/BELL
AVIATION/MARINE: WJKHazardous weather outlook, Dec 4, 5:00 AM PST, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 500 AM PST SAT DEC 4 2010 CAZ006-505>513-516>518-528>530-051300- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 500 AM PST SAT DEC 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT A STORM SYSTEM WILL BRING A CHANCE OF RAIN TO MOST OF OUR AREA TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONGER SYSTEM WILL MOVE TO THE COAST ON SUNDAY. THIS COULD BRING MORE UP TO TWO THIRDS OF AN INCH OF RAIN TO SOME COASTAL COMMUNITIES. IN ADDITION...WINDY CONDITIONS ARE FORECAST FOR THE COAST AND WATERS ON SUNDAY. RAIN WILL DIMINISH ON MONDAY. A CHANCE OF RAIN IS EXPECTED FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 11:31 AM PST | Gale Warning | MTR | 7 hr | |
| Dec 4, 11:31 AM PST | Gale Warning | MTR | 33 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.